Central Lacunary Sets.

Daniel Rider

Monatshefte für Mathematik (1972)

  • Volume: 76, page 328-338
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Rider, Daniel. "Central Lacunary Sets.." Monatshefte für Mathematik 76 (1972): 328-338. <http://eudml.org/doc/177611>.

author = {Rider, Daniel},
journal = {Monatshefte für Mathematik},
pages = {328-338},
title = {Central Lacunary Sets.},
url = {http://eudml.org/doc/177611},
volume = {76},
year = {1972},

AU - Rider, Daniel
TI - Central Lacunary Sets.
JO - Monatshefte für Mathematik
PY - 1972
VL - 76
SP - 328
EP - 338
UR - http://eudml.org/doc/177611
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.